# SDR CA970904035

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN2
- System (JASC): 7600 · Engine Controls
- Part: Cable
- Part number: 993890043
- Condition: Broken
- Location: Pedestal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE BROKE AT PEDESTAL END DURING GROUND RUN-UP.
